# SDR DALA2019100415686

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1261-1283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BILGE PANEL, BS 1261 - 1283, LBL 7-33 ANGLE NR 5, UNDER NUTPLATES. FOUND OUT OF LIMITS. REPLACED THE ANGLE.
